75.2K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Zopiclone Sleeping tablets and the awful effect on me

1 REPLY 1

Re: Zopiclone Sleeping tablets and the awful effect on me

Poor you, I don't have a priblem sleeping as a rule but when I had an itchy skin rash years ago the GP said to take phenergan. You can buy it over the counter and it is what is in Night Nurse cold/flu medicine, it is an anti-histamine which makes you drowsy.

Zopiclone Sleeping tablets and the awful effect on me

Just thought I would put out my experience about being on these sleeping tablets. I've always been a bad sleeper but it's got worse whilst going through chemotherapy. I've been very fortunate and through treatment have not really suffered any bad side effects and my only problem was my sleep which was starting to affect me. 

 

I was put on Zoplicone a couple of weeks ago and have been sleeping much better. However, I had changed completely and had become so anxious (nervous tummy almost the second I woke), really angry in that I was imagining just pulling out my chemo line from my port!! And so tearful both times in the chemo unit this week and with relatives on the phone. Suddenly I was not coping at all. I felt like I was going crazy.

 

Anyway, I don't know what suddenly made me look up the side effects of these tablets. Well, quite shocking and it describes the 'new' me exactly. So they have gone in the bin and I am pleased to say I now know that I'm not going crazy. 

 

Time to explore meditation and other avenues to help me sleep...